Jump to content

Photo

Beyaz For Cystic Acne

birth control hormonal acne beyaz cystic acne

3 replies to this topic

#1 Melissa7

Melissa7

    New Member

  • Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Gender:Female
  • Joined: 30-May 14

Posted 30 May 2014 - 01:18 AM

Some background on my acne struggle: I got my first breakout In 8th grade and my acne has gotten progressively worse since then. Freshman/sophmore year my gynecologist told me I had ovarian cysts so I was put on Loestrin birth control and it did nothing for my acne. Junior year I had mild acne cysts forming( mostly just small pimples and blackheads on my forehead and body) and by then end of senior year I had horrible full blown cysts on my cheeks and forehead along with chest/back acne. I had tried every topical cream and prescription pill to no avail throughout highschool so I finally made the choice to go on accutane summer of 2012. Though the side effects of extremely chapped lips sucked, it Worked amazing while on it but sadly the cysts returned shortly after my treatment.

I was on Lo Loestrin for the past 6 months and my acne is the worst it's ever been. My confidence is at an all time low so I decided to try beyaz after hearing good things. I recently switched from lo Loestrin to Beyaz a week ago and am experiencing a major increase in my jawline/cheek/ forehead acne. I'm only about a week into it so I'm hoping it's just initial breakout or residual from before but this is pretty much my last hope. We will see how this goes but my gyno said that the results you see at the month mark are pretty much what you'll get.

Has anyone had an experience similar to mine with beyaz? Has it helped with your cystic acne? I'm hoping for the best and trying to stay positive!

#2 crowned

crowned

    New Member

  • Members
  • Posts & Likes
    Posts: 7
    Likes: 2
About Me
  • Gender:Female
  • Joined: 04-April 14

Posted 03 August 2014 - 07:43 PM

I know this is incredibly late but I hope I can be of a little help. I started Beyaz a month ago after having been on Safyral for three months, whereupon the latter had absolutely ravaged my face and made it hundreds of times worse than it had been beforehand (I was even prescribed Accutane because it had gotten so out of hand). My acne always appeared on my cheeks and chin pre-BCP, but I would have 2-3 spots a month versus the 20+ a week I had on the Safyral. Since starting the Beyaz, my skin has definitely taken a turn for the better and I'm very happy with it. I do still have occasional breakouts but I'm attributing this to the IB associated with all hormonal BCP. I have no other side effects save for occasional moodiness. Give it some time and stay in touch with your doctor to make sure things are progressing positively. I know some time has gone by since you posted so how are things now?



#3 Melissa7

Melissa7

    New Member

  • Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Gender:Female
  • Joined: 30-May 14

Posted 04 August 2014 - 07:10 PM

I know this is incredibly late but I hope I can be of a little help. I started Beyaz a month ago after having been on Safyral for three months, whereupon the latter had absolutely ravaged my face and made it hundreds of times worse than it had been beforehand (I was even prescribed Accutane because it had gotten so out of hand). My acne always appeared on my cheeks and chin pre-BCP, but I would have 2-3 spots a month versus the 20+ a week I had on the Safyral. Since starting the Beyaz, my skin has definitely taken a turn for the better and I'm very happy with it. I do still have occasional breakouts but I'm attributing this to the IB associated with all hormonal BCP. I have no other side effects save for occasional moodiness. Give it some time and stay in touch with your doctor to make sure things are progressing positively. I know some time has gone by since you posted so how are things now?



Thanks for your reply! I'm currently about halfway through my 3rd pack and I've noticed a slight decrease in cysts but they are still very much there. I still have blackheads and tiny pimples which are also very annoying. Overall im still not close to being satisfied with my skin at all. I'm going to give it another month or so to see if it is just taking a little longer to work. Fingers crossed. My doctor also said that it could just be due to stress which is pretty frustrating lol

#4 crowned

crowned

    New Member

  • Members
  • Posts & Likes
    Posts: 7
    Likes: 2
About Me
  • Gender:Female
  • Joined: 04-April 14

Posted 12 August 2014 - 08:01 PM

I know this is incredibly late but I hope I can be of a little help. I started Beyaz a month ago after having been on Safyral for three months, whereupon the latter had absolutely ravaged my face and made it hundreds of times worse than it had been beforehand (I was even prescribed Accutane because it had gotten so out of hand). My acne always appeared on my cheeks and chin pre-BCP, but I would have 2-3 spots a month versus the 20+ a week I had on the Safyral. Since starting the Beyaz, my skin has definitely taken a turn for the better and I'm very happy with it. I do still have occasional breakouts but I'm attributing this to the IB associated with all hormonal BCP. I have no other side effects save for occasional moodiness. Give it some time and stay in touch with your doctor to make sure things are progressing positively. I know some time has gone by since you posted so how are things now?



Thanks for your reply! I'm currently about halfway through my 3rd pack and I've noticed a slight decrease in cysts but they are still very much there. I still have blackheads and tiny pimples which are also very annoying. Overall im still not close to being satisfied with my skin at all. I'm going to give it another month or so to see if it is just taking a little longer to work. Fingers crossed. My doctor also said that it could just be due to stress which is pretty frustrating lol

 

I'm a week into my second pack and still have cysts, too, but they are definitely not as angry and bad as before. Try a BHA and an AHA to get rid of your blackheads and closed comedones. Stridex pads (ONLY the one in the red box!) and Alpha Hydrox's products have helped my forehead clear up of those in about two weeks. Even these insanely annoying and persistent flesh-colored bumps that my Ziana and Fabior didn't get rid of have been coming to a head. I use the Stridex pad after cleansing at night, wait 25 minutes, apply Alpha Hydrox's lotion, then wait another 25 minutes before applying moisturizer. Keep at it and maybe ask about an ultra low-dose Accutane regimen to help ease the transition period for the Beyaz. Best of luck and let me know how you're doing! (:






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users